since 05 February 2011 :
View(s): 114 (2 ULiège)
Download(s): 71 (2 ULiège)
print        
Dinamérico P. POMBO Jr

ON SEPARATELY CONTINUOUS MAPPINGS

(Volume 69 - Année 2000 — Numéro 1)
Article
Open Access
Mots-clés : separately equicontinuous sets, equicontinuous sets, bilinear mappings, closed graph theorem

Abstract

A criterion for the equicontinuity of certain separately equicontinuous sets of mappings is obtained, and a few consequences of it are presented.

To cite this article

Dinamérico P. POMBO Jr, «ON SEPARATELY CONTINUOUS MAPPINGS», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 69 - Année 2000, Numéro 1, 49 - 53 URL : https://popups.uliege.be/0037-9565/index.php?id=1671.

About: Dinamérico P. POMBO Jr

Instituto de Matematica, Universidade Federal Fluminense,Rua Mario Santos Braga, s/n°, 24020-140 Niteroi, RJ, Brasil